# SDR DALA2025121809205

- Difficulty date: December 15, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N523DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11236
- Aircraft time: 11,364 hours, 2,802 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB - DUE TO REPORT OF A BURNING RUBBER SMELL IN THE AFT. GALLEY.   FOUND COFFEE MAKER AT POSITION A508 TO BE THE SOURCE OF THE SMELL. COFFEE MAKER ELECTRICAL CONNECTOR SHOWING SIGNS OF ARCING. DEFERRED COFFEE MAKER TO NEF. 12/18/2025 REPLACED CABLE LOOM A508 PER ER/A 627541-14, REPLACED COFFEE MAKER. (LP 7692818, 7692820)
